Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Corrections: ``A sufficient condition for total monotonicity''


Author: B. E. Rhoades
Journal: Trans. Amer. Math. Soc. 127 (1967), 356-360
MSC: Primary 40.30
Original Article: Trans. Amer. Math. Soc. 127 (1967), 356-360.
MathSciNet review: 0206553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206553-6
Article copyright: © Copyright 1967 American Mathematical Society